VOLUME 12 2007 NUMBERS 1–2

Remarks on Multiple Entry Deterministic Finite Automata
Libor Polák
Pages 279–288

Download Abstract
Fulltext is accessible with your personal account
ShowHide BibTeX
  author  = {Libor Pol{\'{a}}k},
  title   = {Remarks on Multiple Entry Deterministic Finite Automata},
  journal = {Journal of Automata, Languages and Combinatorics},
  volume  = {12},
  number  = {1--2},
  pages   = {279--288},
  year    = {2007},
  url     = {https://doi.org/10.25596/jalc-2007-279},
  doi     = {10.25596/jalc-2007-279}
If you would like to see an embedded preview, try to select preview as the action for Portable Document Format (PDF) in your brower settings.
Keywords: multiple entry DFA, minimalization, conversion, decomposition
DOI: 10.25596/jalc-2007-279